Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have sore throat, fever, head ache and vomiting. On IV due to dehydration. Taken tylenol. Have cough and difficulty in swallowing. Is this viral infection?

Hi I have been feeling sick since Tuesday sore throat fever body aches and pains headache. had to go to emergency and the doctor said i was dehydrated and put on an iv with pain meds for the headache and vomiting . no antibiotics given just to take tylenol extra strength. but i still dont feel well i have started coughing and it hurts to swallow . please can you help me why am i feeling like this family doctor said it is a viral infection
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
Your viral infection catches secondary infection in your throat.
When we have viral infection our immunity gets lower due to it so it attracts other bacterial infection too.
Taking antibiotics during viral infection prevents you from secondary infection.
You should need antibiotics treatment with anti inflammatory medicine to control your infection.
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor